# SDR SWIA202055209

- Difficulty date: October 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE ARM, BONDING WIRES HAVE SIGNS OF CORROSION.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED RT OUTBOARD FLAP OUTBOARD HINGE ARM BONDING JUMPER, IAW CRJ700 AMM 51-80-00-910-816-A01.  SEE CONTINUE CARD FOR DETAILS.
